Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Commutator theory for relatively modular quasivarieties


Authors: Keith Kearnes and Ralph McKenzie
Journal: Trans. Amer. Math. Soc. 331 (1992), 465-502
MSC: Primary 08C15; Secondary 08B10
MathSciNet review: 1062872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a commutator theory for relatively modular quasivarieties that extends the theory for modular varieties. We characterize relatively modular quasivarieties, prove that they have an almost-equational axiomatization and we investigate the lattice of subquasivarieties. We derive the result that every finitely generated, relatively modular quasivariety of semigroups is finitely based.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 08C15, 08B10

Retrieve articles in all journals with MSC: 08C15, 08B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1062872-X
PII: S 0002-9947(1992)1062872-X
Article copyright: © Copyright 1992 American Mathematical Society